# SDR AALA201801029063

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 49,278 hours, 20,132 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 WINDOW SHATTERED.   REMOVED AND REPLACED THE R2 COCKPIT SLIDING WINDOW ASSEMBLY IAW MCM 56-94-02.  AIRCRAFT WAS GROUNDED.
